# SDR P2EA000204

- Difficulty date: June 9, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OKC - FLT BAGGAGE LOADER CONTACTED AIRCRAFT AT BS 460, NEAR STRINGER 26 RT, LENGTH 4 INCHES WIDE, .250 INCH DEPTH .040 INCHES.  REPAIRED FUSELAGE SKIN SECTION AT BS 462, STRINGER 26TH PER SRM 53-31-00 AND BOEING FAX AOC-OKC-00-00114H DATED JUNE 10, 2000.  (M)
